On the complete monotonicity of quotient of gamma functions

Yi Chao Chen, Toufik Mansour, Qian Zou

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we concern with a conjecture involving the ratio of two gamma functions posed by Qi, Guo and Chen [Math. Inequal. Appl. 9(3)(2006), 427-436]. We also generalize a result of Qi [Theorem 2, J. Comput. Appl. Math. 214 (2008), 610-616].

Original languageEnglish
Pages (from-to)395-402
Number of pages8
JournalMathematical Inequalities and Applications
Volume15
Issue number2
DOIs
StatePublished - Apr 2012

Keywords

  • Completely monotonic function
  • Gamma function
  • Logarithmically completely monotonic function
  • Psi function

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the complete monotonicity of quotient of gamma functions'. Together they form a unique fingerprint.

Cite this